American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81R50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Jeong-Ah Kim and Dong-Uy Shin. Generalized Young walls and crystal bases for quantum affine algebra of type $A$. Proc. Amer. Math. Soc. 138 (2010) 3877-3889. MR 2679610.
Abstract, references, and article information   
View Article: PDF

[2] Hyeonmi Lee. The crystal $\mathcal {B}(\infty )$ and extended Nakajima monomials. Proc. Amer. Math. Soc. 137 (2009) 1915-1924. MR 2480271.
Abstract, references, and article information   
View Article: PDF

[3] Lars Kadison. Infinite index subalgebras of depth two. Proc. Amer. Math. Soc. 136 (2008) 1523-1532. MR 2373579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Teodor Banica and Sergiu Moroianu. On the structure of quantum permutation groups. Proc. Amer. Math. Soc. 135 (2007) 21-29. MR 2280170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Albert Jeu-Liang Sheu. The structure of quantum spheres. Proc. Amer. Math. Soc. 129 (2001) 3307-3311. MR 1845007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vivek Sahai. On models of $U_q(sl(2))$ and $q$-Appell functions using a $q$-integral transformation. Proc. Amer. Math. Soc. 127 (1999) 3201-3213. MR 1616625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anna Paolucci. Braided tensor C*-categories, Hecke symmetries and actions on extended Cuntz algebras. Proc. Amer. Math. Soc. 127 (1999) 2249-2258. MR 1476384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Timothy J. Hodges. The Cremmer-Gervais solution of the Yang-Baxter equation. Proc. Amer. Math. Soc. 127 (1999) 1819-1826. MR 1621937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. Cooper and W. B. R. Lickorish. Mutations of links in genus 2 handlebodies . Proc. Amer. Math. Soc. 127 (1999) 309-314. MR 1605940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniil Proskurin. Homogeneous ideals in Wick $*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 3371-3376. MR 1443406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marcin Marciniak. Actions of compact quantum groups on $C*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 607-616. MR 1415332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yi Ming Zou. Finite dimensional representations of $U_q(sl(2,1))$ . Proc. Amer. Math. Soc. 125 (1997) 1607-1616. MR 1371148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anna Paolucci. Coactions of Hopf algebras on Cuntz algebras and their fixed point algebras. Proc. Amer. Math. Soc. 125 (1997) 1033-1042. MR 1350959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Albert J. L. Sheu. Symplectic leaves and deformation quantization. Proc. Amer. Math. Soc. 124 (1996) 95-100. MR 1286007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Van Daele. The Haar measure on a compact quantum group . Proc. Amer. Math. Soc. 123 (1995) 3125-3128. MR 1277138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Paolucci. An example of a quantum group: the twisted ${\rm Sp}\sb q(2)$ . Proc. Amer. Math. Soc. 122 (1994) 1-6. MR 1196167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Xiu Chi Quan. Finite dimensionality of irreducible unitary representations of compact quantum groups . Proc. Amer. Math. Soc. 121 (1994) 851-858. MR 1186135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1